Pennsylvania, 2010Hail and Damaging Winds in Pennsylvania, August 16, 2010
August 16, 2010 · NWS CTP · 14 events in 6 counties and zones
A cold front triggered severe thunderstorms over the Lower Susquehanna Valley during the late afternoon and early evening. The storms produced several reports of wind damage and isolated one-inch diameter hail.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $60,000
- Crop damage
- None recorded
- Events
- 14
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cold front triggered severe thunderstorms over the Lower Susquehanna Valley during the late afternoon and early evening. The storms produced several reports of wind damage and isolated one-inch diameter hail.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before the first event at Aug 16, 2:16 PM EST, 29 minutes earlier.
Area forecast discussion, Aug 16, 2:16 PM EST, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
316 PM EDT MON AUG 16 2010
.SYNOPSIS...
A COLD FRONT WILL PUSH THROUGH THE COMMONWEALTH TODAY. HIGH PRESSURE
WILL BUILD INTO THE REGION TONIGHT INTO TUESDAY ACCOMPANIED BY
CLEARING SKIES AND MUCH LOWER HUMIDITY. A WAVE OF LOW PRESSURE MAY
SPREAD SHOWERS...OR EVEN A FEW PERIODS OF STEADY RAIN...INTO THE
STATE FROM THE SOUTHWEST ON WEDNESDAY. ANOTHER AREA OF HIGH PRESSURE
WILL BRING GRADUAL CLEARING THURSDAY AFTERNOON INTO FRIDAY...ALONG
WITH INCREASING WARMTH AND HUMIDITY.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 9 PM BUT EXPECT TO BE
ABLE TO TRIM AWAY AT THAT THROUGH THE LATER AFTERNOON. LITTLE IF
ANY LIGHTNING SO FAR TODAY AND THE STORMS ARE MAKING IT TO THE
EASTERN EDGE OF OUR CWA AT THIS TIME.
WINDS BEHIND THE FRONT TYPICALLY 15 TO 20 KTS SO EXPECT DRY AIR TO
MOVE IN QUICKLY. DEWPOINTS DROPPED INTO THE 50S OVER WESTERN PA
THIS AFTERNOON.
TEMPERATURES WILL FALL INTO THE 40S OVER THE NORTHERN MOUNTAINS
TONIGHT WITH 50S TO LOW 60S ELSEWHERE.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
A RETURN TO COMFORTABLE HUMIDITY WITH A DECENT AMOUNT OF SUNSHINE
FOR TUESDAY AS AN EAST/WEST RIDGE OF HIGH PRESSURE NOSES INTO THE
REGION FROM THE OHIO RIVER VALLEY. PWATS DIP TO AOB 20 MM ACROSS
MUCH OF CENTRAL AND NRN PENN / OR -1 TO -2 ST DEVIATIONS/. A SHARP
GRADIENT TWD HIGHER PWAT AIR /AND PERHAPS SOME STUBBORN AND THICKER
CLOUD COVER/ WILL EXIST ACROSS WVA AND NRN VA NEAR A STALLED OUT
FRONTAL BOUNDARY.
MAX TEMPS TUES WILL BE NEAR TO A FEW DEGREES BELOW
NORMAL...RANGING FROM THE MID/UPPERR 70S ACROSS THE MTNS...TO THE
MID/UPPER 80S IN THE LOWER SUSQ VALLEY.
A WAVE DEVELOPING ALONG THE FRONTAL BOUNDARY WILL SPREAD CLOUDS
OVER THE SOUTHERN HALF OF THE STATE TUESDAY NIGHT.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
AS THE HIGH PRESSURE AREA SLIDES ENE INTO NEW ENGLAND ON
WEDNESDAY...A LLVL EAST TO SE FLOW WILL DEVELOP WITHIN THE
THERMALLY DIRECT CELL OF ANOTHER JET STREAK RACING IN FROM THE
MIDWEST. SHOWERS AND SCTD TSRA /OR EVEN PERIODS OF STEADY RAIN/
DEVELOP FROM THE WEST OR SW DURING THE DAY WEDNESDAY AS THE MAIN
UVVEL WITH THE UPPER JET DEEPENS/BECOMES FOCUSED ACROSS THE
REGION...AND A SFC WAVE MOVES EAST ACROSS VA.
EC AND SREF COMBO ARE THE MOST AGGRESSIVE WITH THE AMTS AND NRN
EXTENT OF THE RAIN...THOUGH EVEN THESE TWO...WETTER SOLUTIONS HAVE
COME INTO BETTER AGREEMENT THIS CURRENT MODEL RUN WITH THE FURTHER
SOUTH GFS/NAM/GEM MODELS. THE PRECIP SHOULD BE MORE SHOWERY AND MUCH
LIGHTER ACROSS THE NORTH WED AND WED NIGHT...WHILE STEADIER AND
HEAVIER RAIN /AND PERHAPS SOME ELEVATED TSRA/ OCCURS ACROSS THE
SOUTHERN ZONES. QPF TOTALS BY 12Z THURSDAY COULD BE IN THE 0.5-1.0
INCH RANGE NEAR AND TO THE SOUTHEAST OF INTERSTATE 81.
ANOTHER WEAK HIGH PRESSURE RIDGE BECOMES SITUATED FROM THE OHIO
VALLEY TO NEW ENGLAND THURSDAY AND FRIDAY WITH MAINLY DRY CONDITIONS
AND NEAR TO SLIGHTLY ABOVE NORMAL TEMPS.
TEMPS AND HUMIDITY RAMP UP AGAIN FOR FRIDAY INTO SATURDAY AS A
SIGNIFICANT WAVE OF LOW PRESSURE AT THE SFC AND ALOFT TRACKS EAST
ACROSS THE UPPER GLAKES REGION.
&&
.AVIATION /19Z MONDAY THROUGH SATURDAY/...
KMDT WILL HAVE CFROPA BY 20Z...BUT WILL SEE TSRA BEFORE
THAT...MAINLY BEFORE 19Z. ALL OTHER SITES SHOULD REMAIN VFR
THROUGH LATER TONIGHT. EVEN THEN...THE DRYING OCCURRING NOW WILL
PRECLUDE FOG - ESP IFR FOG - FROM MOST SITES. THE COOL TEMPS DUE
TO HIGH PRESSURE SLIDING IN FM THE W AND RESULTING LIGHT WINDS
WILL ALLOW SOME RIVER VALLEY FOG IN THE NRN MTS. SO...KIPT MAY GET
A LITTLE FOG.
HIGH PRESSURE AND MAINLY VFR CONDITIONS WILL HOLD INTO THE
DAYTIME ON WED. RIVER VALLEY FOG PSBL EACH AM IN THE N.
OUTLOOK...
TUE...VFR. NO SIG WX.
WED-FRI...MVFR-IFR PSBL.
&&
.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SYNOPSIS...LAMBERT
NEAR TERM...STEINBUGL/TYBURSKI
SHORT TERM...LAMBERT/TYBURSKI
LONG TERM...LAMBERT/TYBURSKI
AVIATION...DANGELO
Hazardous weather outlook, Aug 16, 12:29 PM EST, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
129 PM EDT MON AUG 16 2010
PAZ004>006-010>012-017>019-024>027-033>035-037-041-042-045-046-
171730-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
SOMERSET-BEDFORD-FULTON-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-
129 PM EDT MON AUG 16 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
PAZ028-036-049>053-056>059-063>066-171730-
JUNIATA-FRANKLIN-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-
DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
129 PM EDT MON AUG 16 2010
...SEVERE THUNDERSTORM WATCH 619 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 16, 11:59 AM EST, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1259 PM EDT MON AUG 16 2010
PAZ051>053-161745-
COLUMBIA PA-MONTOUR PA-NORTHUMBERLAND PA-
1259 PM EDT MON AUG 16 2010
...A STRONG THUNDERSTORM WILL AFFECT MONTOUR...NORTHERN
NORTHUMBERLAND AND WEST CENTRAL COLUMBIA COUNTIES...
AT 1256 PM EDT...A STRONG THUNDERSTORM WAS NEAR MILTON...MOVING EAST
AT 20 MPH.
WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR MOORESBURG AROUND 120 PM...DANVILLE AROUND
130 PM...MECHANICSVILLE AROUND 140 PM AND BLOOMSBURG AROUND 150 PM.
THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 213 AND 235. THIS WILL
ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY 147 FROM I-80
TO MILTON...ROUTE 11 FROM EAST OF NORTHUMBERLAND TO WEST OF
BLOOMSBURG.
LAT...LON 4084 7653 4095 7688 4097 7688 4100 7686
4103 7686 4111 7675 4107 7641
FORECASTER: DANGELOSpecial weather statement, Aug 16, 1:40 PM EST, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
240 PM EDT MON AUG 16 2010
PAZ057-161930-
DAUPHIN PA-
240 PM EDT MON AUG 16 2010
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN DAUPHIN COUNTY...
AT 237 PM EDT...A STRONG THUNDERSTORM WAS NEAR MILLERSBURG...MOVING
EAST AT 20 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS. THIS STORM WILL BE NEAR ELIZABETHVILLE AROUND 300
PM...LYKENS AROUND 320 PM AND WILLIAMSTOWN AROUND 330 PM.
THIS WILL IMPACT ROUTE 209 FROM MILLERSBURG TO NEAR WILLIAMSTOWN.
LAT...LON 4042 7676 4052 7698 4061 7695 4065 7670
4056 7655
FORECASTER: DANGELOSpecial weather statement, Aug 16, 1:51 PM EST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
251 PM EDT MON AUG 16 2010
PAZ035-036-161915-
FRANKLIN PA-FULTON PA-
251 PM EDT MON AUG 16 2010
...STRONG THUNDERSTORMS WILL AFFECT FRANKLIN AND SOUTHERN FULTON
COUNTIES...
AN AREA OF STRONG THUNDERSTORMS COVERED SOUTHERN FRANKLIN AND FULTON
COUNTIES AT 250 PM EDT. THE STRONG THUNDERSTORMS WERE GENERALLY
MOVING EAST AT 30 MPH.
WIND GUSTS TO 45 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE STRONG
THUNDERSTORMS. VERY HEAVY RAIN WILL FALL FROM THESE STRONG
THUNDERSTORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-70 BETWEEN MILE MARKERS 163 AND 170...I-81 BETWEEN MILE MARKERS 1
AND 22.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11 FROM THE
MARYLAND BORDER TO NORTH OF CHAMBERSBURG...ROUTE 522 FROM THE
MARYLAND BORDER TO NORTH OF MCCONNELLSBURG...ROUTE 30 FROM WEST OF
MCCONNELLSBURG TO FAYETTEVILLE.
LAT...LON 4000 7750 3973 7747 3973 7835 4001 7802
FORECASTER: DANGELO
Special weather statement, Aug 16, 2:19 PM EST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
319 PM EDT MON AUG 16 2010
PAZ036-063-064-162015-
ADAMS PA-CUMBERLAND PA-FRANKLIN PA-
319 PM EDT MON AUG 16 2010
...A STRONG THUNDERSTORM WILL AFFECT ADAMS...SOUTHEASTERN FRANKLIN
AND WESTERN CUMBERLAND COUNTIES...
AT 316 PM EDT...A STRONG THUNDERSTORM WAS NEAR SHIPPENSBURG. ANOTHER
STRONG STORM WAS OVER SOUTH MOUNTAIN. THESE STORMS ARE MOVING EAST
AT 30 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE. VERY HEAVY RAIN WILL FALL...AND
WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE
RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 216 AND 225...I-81 BETWEEN
MILE MARKERS 25 AND 49. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR
ROADS...ROUTE 11...ROUTE 15...ROUTE 30...STATE ROAD 94...STATE ROAD
97.
LAT...LON 4009 7755 4029 7720 4029 7718 4009 7711
4007 7714 4006 7710 3972 7700 3972 7746
FORECASTER: DANGELOEvent by event
12 thunderstorm wind, 1 funnel cloud, 1 hail. Local standard time, as filed.
Thunderstorm Wind, Cumberland
- When
- August 16, 2:45 PM EST
- Where
- Cumberland County, 1.06 mi W of Carlisle
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 40.200, -77.200
Thunderstorm winds estimated near 60 mph knocked down trees and utility wires near Carlisle.
Thunderstorm Wind, Lebanon
- When
- August 16, 2:55 PM EST
- Where
- Lebanon County, 2.36 mi WNW of Fredericksburg
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 40.467, -76.469
Thunderstorm winds estimated near 60 mph pushed over a propane tank at a church camp on Mountain Drive near Lickdale.
Thunderstorm Wind, Adams
- When
- August 16, 3:05 PM EST
- Where
- Adams County, 1.27 mi ENE of Greenmount
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 39.780, -77.260
Thunderstorm winds estimated near 60 mph knocked down trees and utility wires in Greemount.
Funnel Cloud, Lebanon
- When
- August 16, 3:05 PM EST
- Where
- Lebanon County, 0.53 mi E of Ono
- Reported by
- Trained Spotter
- Coordinates
- 40.400, -76.520
A funnel cloud was sighted near Ono.
Thunderstorm Wind, Lebanon
- When
- August 16, 3:20 PM EST
- Where
- Lebanon County, 2.22 mi WNW of Mt Zion
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $10,000
- Reported by
- NWS Storm Survey
- Coordinates
- 40.410, -76.420
National Weather Service meteorologists and Lebanon County Emergency Management officials surveyed a long but sporadic area of thunderstorm wind damage north of Lebanon city. The most concentrated area of damage was located around the Freeport Mills Golf Course, where severe winds estimated near 70 mph knocked down and uprooted over 20 trees along a 1 mile path. The severe winds and associated tree damage produced minor structural damage to the golf course club house and blew out two windows. A separate residential home across the street on Freeport Road also sustained minor damage. Some crop damage was visible along Golf Road near the golf course. Despite credible eyewitness reports of rotating wall and funnel clouds from trained spotters, none of the storm damage could definitely be attributed to a tornado. Therefore, the survey confirmed that the damage was caused by a microburst or straight line winds.
Hail, Dauphin
- When
- August 16, 3:30 PM EST
- Where
- Dauphin County, 0.87 mi SW of Linglestown
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.340, -76.790
Thunderstorm Wind, Lancaster
- When
- August 16, 4:10 PM EST
- Where
- Lancaster County, 0.69 mi N of Durlach
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 40.240, -76.230
Thunderstorm winds estimated near 60 mph knocked down trees and utility wires a few miles east of Brickerville in Clay Township.
Thunderstorm Wind, Lancaster
- When
- August 16, 4:20 PM EST
- Where
- Lancaster County, Ephrata
- Measured
- 58 kt (67 mph) measured gust
- Reported by
- Public
- Coordinates
- 40.180, -76.180
A measured wind gust of 67 mph was reported in Ephrata.
Thunderstorm Wind, Lancaster
- When
- August 16, 4:40 PM EST
- Where
- Lancaster County, 1.48 mi NNW of New Holland
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 40.120, -76.090
Thunderstorm winds estimated near 60 mph knocked down large trees along Route 322 north of New Holland.
Thunderstorm Wind, Lancaster
- When
- August 16, 4:50 PM EST
- Where
- Lancaster County, 0.45 mi SW of East Earl
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Trained Spotter
- Coordinates
- 40.115, -76.035
Thunderstorm winds estimated near 60 mph tore a roof off a building at the intersection of Route 322 and Ewell Road in East Earl Township.
Thunderstorm Wind, Lancaster
- When
- August 16, 4:55 PM EST
- Where
- Lancaster County, 3 mi WSW of Churchtown
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 40.113, -76.022
Thunderstorm winds estimated near 60 mph knocked down trees near Churchtown.
Thunderstorm Wind, Lancaster
- When
- August 16, 5:00 PM EST
- Where
- Lancaster County, 0.7 mi SW of Beartown
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Broadcast Media
- Coordinates
- 40.112, -75.978
Thunderstorm winds estimated near 60 mph knocked down numerous trees and utility wires at the intersection of South Pool Forge and Narvon Road.
Thunderstorm Wind, Adams
- When
- August 16, 6:55 PM EST
- Where
- Adams County, 1.26 mi WNW of York Spgs
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 40.010, -77.120
Thunderstorm winds estimated near 60 mph knocked down trees and utility wires in York Springs.
Thunderstorm Wind, York
- When
- August 16, 8:30 PM EST
- Where
- York County, Shrewsbury
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 39.770, -76.680
Thunderstorm winds estimated near 60 mph knocked down large trees in Shrewsbury.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Funnel Cloud
- A rotating column of cloud extending from a thunderstorm that did not reach the ground.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in Louisiana, August 16, 20102 deaths · 2 events
- Rip Current in Michigan, August 16, 20101 death · 1 event
- Hail and Damaging Winds in New Jersey, August 16, 2010$1.1 million · 56 kt wind · 8 events
- Flash Flooding and Damaging Winds in Utah, August 16 to 19, 2010$245,000 · 52 kt wind · 19 events
- Tornadoes and Hail in Colorado, August 16, 20101 injured · $52,000 · EF1 · 9 events
- Lightning Strike in Louisiana, August 16, 2010$200,000 · 1 event
- Flash Flood in Arizona, August 16, 2010$200,000 · 1 event
- Damaging Winds and Lightning Strikes in New Jersey, August 16, 20102 injured · $52,000 · 52 kt wind · 5 events
- Damaging Winds in Texas, August 16, 2010$120,000 · 61 kt wind · 3 events
- Flash Flooding in New Mexico, August 16, 2010$77,000 · 2 events
- Damaging Winds in Louisiana, August 16, 2010$60,000 · 54 kt wind · 7 events
- Damaging Winds in New York, August 16, 2010$60,000 · 50 kt wind · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 241697, 241699, 241700, 241701, 241946, 241704, 241705, 241947, 241948, 241959, 241950, 241961, 241963, 241964.